MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 5.0 x 100 mm stent was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.The patient was in for follow-up and ultrasound on (b)(6) 2023, at this follow-up he reported returned claudication symptoms related to the target limb (left).The ultrasound showed greater than 75% in-stent stenosis of the left proximal sfa.An angiogram with laser atherectomy and drug coated/drug eluting balloon (dcb/deb) angioplasty was performed on (b)(6) 2023 with a positive result.During this angiogram, intravascular ultrasound (ivus) revealed 73.8% stenosis in the proximal sfa stent.After performing laser atherectomy and treating with a 6mm dcb/deb, ivus revealed wide patency of the treated segment.The patient was discharged home on the same day.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections d.3.And g.1.Were updated to reflect veryan's new address details, section d.10.Was updated to reflect a change in the start date of the eliquis therapy, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reasons.Section h.11.Was updated to reflect the sections changed in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 5.0 x 100 mm stent was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion-related.The patient was in for a follow-up and ultrasound on (b)(6) 2023, at this follow-up he reported returned claudication symptoms related to the target limb (left).The ultrasound showed greater than 75% in-stent stenosis of the left proximal sfa.An angiogram with laser atherectomy and drug coated/drug eluting balloon (dcb/deb) angioplasty was performed on (b)(6) 2023 with a positive result.During this angiogram, intravascular ultrasound (ivus) revealed 73.8% stenosis in the proximal sfa stent.After performing laser atherectomy and treating with a 6mm dcb/deb, ivus revealed wide patency of the treated segment.The patient was discharged home on the same day.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information was reviewed by veryan on 15-apr-24 which included the clinical events committee (cec) adjudication of this event.It was determined that it was not related to the study device due to the previous manipulations of the vessel that were part of the previous tlr to treat the first event.This was the second restenosis of the segment where the study stent was placed.The first restenosis of the study stented segment was reported as mdr 3011632150-2022-00126.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17258045
Report Number3011632150-2023-00084
Device Sequence Number14967078
Product Code NIP
UDI-Device Identifier05391526850442
UDI-Public(01)05391526850442(17)220906(11)210205(10)0000070518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Model Number142122-09
Device Catalogue Number142122-09
Device Lot Number0000070518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; ELIQUIS; ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight230 KG
Patient EthnicityNon Hispanic
Patient RaceWhite